# SDR ASAA0040081

- Difficulty date: May 31, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 65C258711
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE RUDDER LOWER WEB WAS FOUND TO BE CRACKED.  REPAIRED PER EA 5540-01047.  (M)
